# SDR QXEA0102104

- Difficulty date: December 9, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Step
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP OF FORWARD STEP VERTICAL WALL BENT ON CARGO DOOR.  REPAIRED IAW FOKKER SRM 51-31-01.
